# SDR DALA2016101207172

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUEL ACCESS PANEL 141AR ON THE RT WING.  THE ACCESS PANEL WAS REWORKED IAW SRM 57-10-01 CONDITION II AND FOUND TO BE OUT OF LIMITS.   REPLACED IAW SRM 57-10-01.
